欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  11 篇文章
     
     
 
On AP-Henstock Integrals of Interval-Valued Functions and Fuzzy-Number-Valued Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2285-2295
       
 
A Semi-Lagrangian Type Solver for Two-Dimensional Quasi-Geostrophic Model on a Sphere

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2296-2306
       
 
A New Technique for Solving Fractional Order Systems: Hermite Collocation Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2307-2323
       
 
Asymptotic Behaviour of Solutions of Certain Third Order Nonlinear Differential Equations via Phase Portrait Analysis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2324-2335
       
 
Hydraulic Reliability Assessment and Optimal Rehabilitation/Upgrading Schedule for Water Distribution Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2336-2353
       
 
Combined Effects of Thermal Diffusion and Diffusion-Thermo Effects on Transient MHD Natural Convection and Mass Transfer Flow in a Vertical Channel with Thermal Radiation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2354-2373
       
 
Exact Solutions of Gardner Equations through tanh-coth Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2374-2381
       
 
A Within-Host Model of Dengue Infection with a Non-Constant Monocyte Production Rate

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2382-2393
       
 
The Convergences Comparison between the Halley’s Method and Its Extended One Based on Formulas Derivation and Numerical Calculations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2394-2410
       
 
Asymptotic Formulas of the Solutions and the Trace Formulas for the Polynomial Pencil of the Sturm-Liouville Operators

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 18 Page: 2411-2417